Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2011

  • A block replacement policy for a bivariate wear subordinator
    European Safety and Reliability Conference: Advances in Safety, Reliability and Risk Management, ESREL (2011) 1007-1014     
  • Maintenance effect modelling and optimization of a two-component system
    ESREL 2011, Troyes, France (2011)      
  • Mayer and optimal stopping stochastic control problems with discontinuous cost
    Journal of Mathematical Analysis and applications 380 1 (2011) 327-342     
  • From concentration to logarithmic Sobolev and Poincare inequalities
    Journal of Functional Analysis 260 5 (2011) 1491--1522     
  • THE GL-LUST. CONSTANT AND ASYMMETRY OF THE KALTON-PECK TWISTED SUM IN FINITE DIMENSIONS
    Proceedings of the American Mathematical Society 139 8 (2011) 2793--2805     
  • Davenport series and almost-sure convergence
    Quarterly Journal of Mathematics 62 1 (2011) 825-843     
  • On an overdetermined elliptic problem
    Pacific Journal of Mathematics 250 2 (2011) 319-334     
  • Piecewise Deterministic Markov Processes and maintenance modelling: application to maintenance of a train air conditioning system
    Proceedings of the Institution of Mechanical Engineers, Part O: Journal of Risk and Reliability 225 2 (2011) 199-209     
  • Simplified two-layer models of precipitating atmosphere and their properties
    Physics of Fluids 23 (2011) 046603     
  • Isometric immersions into Lorentzian products
    International Journal of Geometric Methods in Modern Physics 8 6 (2011) pp 1-22     
  • HALF-SPACE THEOREMS FOR MINIMAL SURFACES IN Nil(3) AND Sol(3)
    Journal of Differential Geometry 88 1 (2011) 41--59     
  • The Gauss Map of Minimal Surfaces in the Heisenberg Group
    International Mathematics Research Notices 3 (2011) 674--695     
  • Two results on the Dunkl maximal operator
    Studia Mathematica 203 (2011) 47-68     
  • The Dirichlet problem for the minimal surface equation -with possible infinite boundary data- over domains in a Riemannian surface
    Proceedings of the London Mathematical Society 102 6 (2011) 985--1023     
  • Estimates for the probability that Ito processes remain near a path
    Stochastic Processes and their Applications 121 9 (2011) 2087--2113     
  • Inertial, barotropic and baroclinic instabilities of the Bickley jet in two - layer rotating shallow water model
    Physics of Fluids 23 12 (2011) 126601     
  • The spectral data for Hamiltonian stationary Lagrangian tori in R^4
    Differential Geometry and its Applications 29 2 (2011) 125-146     
  • QUASISTATIONARY DISTRIBUTIONS AND FLEMING-VIOT PROCESSES IN FINITE SPACES
    Journal of Applied Probability 48 2 (2011) 322--332     
  • ON ADAPTIVE INFERENCE AND CONFIDENCE BANDS
    Annals of Statistics 39 5 (2011) 2383--2409     
  • Ergodic averages of commuting transformations with distinct degree polynomial iterates
    Proceedings of the London Mathematical Society 102 (2011) 801--842     
  • Multifractal spectrum and generic properties of functions monotone in several variables
    Journal of Mathematical Analysis and applications 382 1 (2011) 110--126     
  • Approximation of the biharmonic problem using P1 finite elements
    Journal of Numerical Mathematics (2011) Volume 19, Issue 1, Pages 1-26     
  • SMOOTHNESS AND ASYMPTOTIC ESTIMATES OF DENSITIES FOR SDES WITH LOCALLY SMOOTH COEFFICIENTS AND APPLICATIONS TO SQUARE ROOT-TYPE DIFFUSIONS
    Annals of Applied Probability 21 4 (2011) 1282--1321     
  • Restricted isometry property of matrices with independent columns and neighborly polytopes by random sampling
    Constructive Approximation 34 1 (2011) 61-88     
  • Nonlinear coherent states and Ehrenfest time for Schrodinger equation
    Communications in Mathematical Physics 301 2 (2011) 443-472     
  • Hyperellipticity and systoles of Klein surfaces
    Geometriae Dedicata 159 1 (2011) 277-293     
  • Maintenance optimization of a train air conditioning system
    World Congress on Railway Research (WCRR) (2011)      
  • Nil-Bohr Sets of Integers
    Ergodic Theory and Dynamical Systems 31 1 (2011) 113-142     
  • SIMULATION AND APPROXIMATION OF LEVY-DRIVEN STOCHASTIC DIFFERENTIAL EQUATIONS
    ESAIM: Probability and Statistics 15 (2011) 233--248     

2010

  • A Collocated Finite Volume Scheme for the Incompressible Navier-Stokes Equations on General Non-Matching Grids
    5th International Symposium on Finite Volumes for Complex Applications (2010) 289-296     
  • Transport inequalities. A survey
    Markov Processes and Related Fields 16 (2010) 635-736     
  • Moderate Deviations for Linear Processes Generated by Martingale-Like Random Variables
    Journal of Theoretical Probability 23 1 (2010) 277--300     
  • Functional inequalities for heavy tailed distributions and application to isoperimetry
    Electronic Journal of Probability 15 13 (2010) 346-385     
  • The "strange term" in the periodic homogenization for multivalued Leray-Lions operators in perforated domains
    Ricerche di matematica 59 2 (2010) 281-312     
  • Convergence of the MAC scheme for the compressible Stokes equations
    SIAM Journal on Numerical Analysis 48 6 (2010) 2218-2246     
  • Multifractal analysis in a mixed asymptotic framework
    Annals of Applied Probability (2010) 1729-1760     
  • Sinuous gullies on Mars: frequency, distribution, and implications for flow properties
    Journal of Geophysical Research. Planets 115 (2010) E11001     
  • Estimation du paramètre de longue mémoire de séries temporelles non linéaires
    42èmes Journées de Statistique (2010)      
  • New extremal domains for the first eigenvalue of the Laplacian in flat tori
    Calculus of Variations and Partial Differential Equations 37 (2010) 329-344     
  • The Gelfand widths of lp-ball for 0 < p <= 1
    Journal of Complexity 26 6 (2010) 629 - 640     
  • Shape transition under excess self-intersections for transient random walk
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 46 1 (2010) 250--278     
  • A Subsonic-Well-Balanced Reconstruction Scheme for Shallow Water Flows
    SIAM Journal on Numerical Analysis 48 5 (2010) 1733-1758     
  • Convergence of the Structure Function of a Multifractal Random Walk in a Mixed Asymptotic Setting
    Stochastic Analysis and Applications 28 5 (2010) 763--792     
  • Annealed Lower Tails for the Energy of a Charged Polymer
    Journal of Statistical Physics 138 (2010) 619--644     
  • The case of equality for an inverse Santalo functional inequality
    Advances in Geometry 10 4 (2010) 621--630     
  • Approximation of the biharmonic problem using piecewise linear finite elements,Approximation d'un problème biharmonique par élément fini P1
    Comptes Rendus Mathématique 348 (2010) 1283-1286     
  • Off-fault plasticity favors the arrest of dynamic ruptures on strength heterogeneity : Two-dimensional cases
    Geophysical Research Letters 37 2 (2010) L02306     
  • Poincaré inequality and the Lp convergence of semi-groups
    Electronic Communications in Probability 15 (2010) 270-280     
  • Agroressour pour une chimie durable
    L'Actualité Chimique (2010) 28-40     
  • Junction of ferromagnetic thin films
    Calculus of Variations and Partial Differential Equations 39 (2010) p. 593-619     
  • Uniqueness of Bounded Solutions for the Homogeneous Landau Equation with a Coulomb Potential
    Communications in Mathematical Physics 299 3 (2010) 765--782     
  • Holder exponents of arbitrary functions
    Revista Matemática Iberoamericana 26 1 (2010) 77--89     
  • On the well-posedness of the incompressible density-dependent Euler equations in the $L^p$ framework
    Journal of Differential Equations 248 8 (2010) 2130-2170     
  • REGULAR FLOWS OF WEAKLY COMPRESSIBLE VISCOELASTIC FLUIDS AND THE INCOMPRESSIBLE LIMIT
    Discrete and Continuous Dynamical Systems - Series B 14 3 (2010) 1001--1028     
  • Modeling and quantification of aging systems for maintenance optimization
    The International Symposium on Product Quality and Integrity, RAMS 2010 (2010) 1-6     
  • Some almost sure results for unbounded functions of intermittent maps and their associated Markov chains
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 46 3 (2010) 796-821     
  • Functional inequalities related to Mahler's conjecture
    Monatshefte für Mathematik 159 (2010) 13--25     
  • Lower bounds for densities of Asian type stochastic differential equations
    Journal of Functional Analysis 258 9 (2010) 3134--3164     
  • On the solvability of the compressible Navier-Stokes system in bounded domains
    Nonlinearity 23 2 (2010) 383--407     
  • Poincaré inequalities and dimension free concentration of measure
    Annales de l'IHP - Probabilités et Statistiques 46 3 (2010) 708--739     
  • On the isotropic constant of random polytopes
    Advances in Geometry 10 2 (2010) 311-322     
  • ASYMPTOTIC ANALYSIS FOR MICROMAGNETICS OF THIN FILMS GOVERNED BY INDEFINITE MATERIAL COEFFICIENTS
    Communications on Pure and Applied Mathematics 9 5 (2010) 1345--1361     
  • Numerical modeling of landquakes
    Geophysical Research Letters 37 15 (2010) L15305     
  • Nonparametric reconstruction of a multifractal function from noisy data
    Probability Theory and Related Fields 146 (2010) 155--187     
  • An abstract analysis framework for nonconforming approximations of diffusion problems on general meshes
    International Journal on Finite Volumes 7 1 (2010) 1-29     
  • Statistical estimation for reflected skew processes
    Statistical Inference for Stochastic Processes 13 3 (2010) pp. 231-248(18)     
  • Quantitative estimates of the convergence of the empirical covariance matrix in Log-concave Ensembles
    Journal of the American Mathematical Society 23 (2010) 535-561     
  • Infinite Energy Solutions to the Homogeneous Boltzmann Equation
    Communications on Pure and Applied Mathematics 63 6 (2010) 747--778     
  • On the long time behavior of the TCP window size process
    Stochastic Processes and their Applications 120 8 (2010) 1518-1534     
  • On Intrinsic Formulation and Well-posedness of a Singular Limit of Two-phase Flow Equations in Porous Media
    Eleventh International Conference Zaragoza–Pau on Applied Mathematics and Statistics 38 (2010) pp. 21-34     
  • A PURE JUMP MARKOV PROCESS WITH A RANDOM SINGULARITY SPECTRUM
    Annals of Probability 38 5 (2010) 1924--1946     
  • ON THE LINEAR WAVE REGIME OF THE GROSS-PITAEVSKII EQUATION
    Journal d'analyse mathématique 110 (2010) 297--338     
  • Spectrum of large random reversible Markov chains: two examples
    ALEA : Latin American Journal of Probability and Mathematical Statistics 7 (2010) 41-64     
  • SEMIPARAMETRIC TWO-COMPONENT MIXTURE MODEL WITH A KNOWN COMPONENT: A CLASS OF ASYMPTOTICALLY NORMAL ESTIMATORS
    Mathematical Methods of Statistics 19 1 (2010) 22-41     
  • Instabilities of buoyancy driven coastal currents and their nonlinear evolution in the two-layer rotating shallow water model. Part II. Active lower layer
    Journal of Fluid Mechanics 665 (2010) 209-237     
  • FLOWS OF WEAKLY COMPRESSIBLE VISCOELASTIC FLUIDS THROUGH A REGULAR BOUNDED DOMAIN WITH INFLOW-OUTFLOW BOUNDARY CONDITIONS
    Communications on Pure and Applied Mathematics 9 3 (2010) 625--642     
  • Geometric and probabilistic analysis of convex bodies with unconditional structures, and associated spaces of operators
    Positivity 14 1 (2010) 83-104     
  • Pointwise and directional regularity of nonharmonic Fourier series
    Applied and Computational Harmonic Analysis 22 3 (2010) 251-266     
  • Holder Regularity of mu-Similar Functions
    Constructive Approximation 31 1 (2010) 69--93     
  • The Dirichlet Markov Ensemble
    Journal of Multivariate Analysis 101 (2010) 555-567     
  • Absolute continuity for some one-dimensional processes
    Bernoulli 16 2 (2010) 343--360     
  • Optimal double stopping time problem
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 348 (2010) 65-69     
  • An adaptive time gap car-following model
    Transportation Research Part B: Methodological 44 (2010) 1115--1131     
  • Asymptotic analysis and diffusion limit of the Persistent Turning Walker Model
    Asymptotic Analysis 67 (2010) 17-31     
  • A Global Existence Result for the Compressible Navier-Stokes Equations in the Critical L(p) Framework
    Archive for Rational Mechanics and Analysis 198 1 (2010) 233--271     
  • Typical Borel measures on [0,1](d) satisfy a multifractal formalism
    Nonlinearity 23 11 (2010) 2905--2918     
  • Vey theorem in infinite dimensions and its application to KdV
    Discrete and Continuous Dynamical Systems - Series A 27 1 (2010) 1-24     
  • Global existence for a system of non-linear and non-local transport equations describing the dynamics of dislocation densities
    Archive for Rational Mechanics and Analysis 196 1 (2010) 71-96     
  • EXISTENCE OF GLOBAL WEAK SOLUTIONS FOR COMPRESSIBLE FLUID MODELS WITH A CAPILLARY TENSOR FOR DISCONTINUOUS INTERFACES
    Differential and integral equations 23 (2010) 899--934     
  • Free Turbulence on R^3 and T^3
    Dynamics of Partial Differential Equations 7 2 (2010) 107-160     

Pages